# SDR FDEA202007281684

- Difficulty date: July 28, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75321
- Condition: Damaged
- Location: Bs 1321
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK AT STATION 1321 X = - 107.25 FOUND DAMAGED.  REPAIR CARRIED OUT PER MD-11 SRM   53-00-52-2R . REPAIR 3 . FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
